# SDR AMTA200301129

- Difficulty date: September 3, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR GREEN LIGHT INOPERATIVE.  REPLACD RIGHT MLG LAMP ASSEMBLY PER CHAPTER 20 PART USED WAS CCN 3221420.  (M)
